Stability of discrete-time HIV dynamics models with long-lived chronically infected cells

Volume 12, Issue 7, pp 420--439 http://dx.doi.org/10.22436/jnsa.012.07.02 Publication Date: March 09, 2019       Article History

Authors

A. M. Elaiw - Department of Mathematics, Faculty of Science, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia. M. A. Alshaikh - Department of Mathematics, Faculty of Science, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia. - Department of Mathematics, Faculty of Science, Taif University, Saudi Arabia.


Abstract

This paper studies the global dynamics for discrete-time HIV infection models. The models integrate both long-lived chronically infected and short-lived infected cells. The HIV-susceptible incidence rate is taken as bilinear, saturation and general function. We discretize the continuous-time models by using nonstandard finite difference scheme. The positivity and boundedness of solutions are established. The basic reproduction number is derived. By using Lyapunov method, we prove the global stability of the models. Numerical simulations are presented to illustrate our theoretical results.


Keywords


MSC


References